Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On integrating factors and on conformal mappings


Author: Philip Hartman
Journal: Trans. Amer. Math. Soc. 87 (1958), 387-406
MSC: Primary 35.00; Secondary 53.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0095329-3
MathSciNet review: 0095329
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, On quasi-conformal mappings, Journal d'Analyse Mathématique vol. 3 (1954) pp. 1-58, 207-208.
  • [2] H. Cartan, Algebraic topology, Mimeographed notes, Harvard University, 1949.
  • [3] E. Cartan, Leçons sur les invariants integraux, Paris, 1922.
  • [4] S. S. Chern, P. Hartman and A. Wintner, On isothermic coordinates, Comment. Math. Helv. vol. 28 (1954) pp. 301-309. MR 0066718 (16:622e)
  • [5] G. Evans, An elliptic system corresponding to Poisson's equation, Acta Literarum ac Scientiarum (Szeged) vol. 6 (1932-1934) pp. 27-33.
  • [6] P. Hartman, On the local uniqueness of geodesics, Amer. J. Math. vol. 72 (1950) pp. 723-730. MR 0038111 (12:357b)
  • [7] P. Hartman and A. Wintner, On the fundamental equations of differential geometry, ibid. vol. 72 (1950) pp. 757-774. MR 0038110 (12:357a)
  • [8] -, On the asymptotic curves of a surface, ibid. vol. 73 (1951) pp. 149-172. MR 0040739 (12:742d)
  • [9] -, On the local behavior of solutions of non-parabolic partial differential equations, ibid. vol. 76 (1954) pp. 449-476. MR 0058082 (15:318b)
  • [10] -, Regular binary Pfaffians and non-parabolic partial differential equations, Rend. Circ. Mat. Palermo vol. 3 (1954) pp. 347-362. MR 0075635 (17:781e)
  • [11] M. Lavrentieff, A fundamental theorem of the theory of quasi-conformal mappings of $ 2$-dimensional regions, Bull. Acad. Sci. URSS. Ser. Math. vol. 12 (1948) pp. 513-514; Amer. Math. Soc. Translations, no. 29.
  • [12] C. B. Morrey, On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc. vol. 43 (1938) pp. 126-166. MR 1501936
  • [13] -, Multiple integral problems in the calculus of variations and related topics, Berkeley, 1943.
  • [14] L. Nirenberg, On nonlinear partial differential equations and Hölder continuity, Communications on Pure and Applied Mathematics vol. 6 (1953) pp. 103-156. MR 0064986 (16:367c)
  • [15] A. Wintner, Remarks on binary Riemannian metrics, Rend. Circ. Mat. Palermo vol. 5 (1956) pp. 59-72. MR 0079307 (18:66d)
  • [1] P. Hartman and A. Wintner, On the curvatures of a surface, Amer. J. Math. vol. 75 (1953) pp. 127-141. MR 0052170 (14:583a)
  • [2] -, On asymptotic parametrizations, ibid. vol. 75 (1953) pp. 488-496. MR 0057594 (15:252h)
  • [3] V. Hlavaty, Differentialgeometrie, Groningen, 1939.
  • [4] A. Wintner, On the local role of the theory of the logarithmic potential in differential geometry, Amer. J. Math. vol. 75 (1953) pp. 679-690. MR 0061436 (15:826c)
  • [5] -, On indefinite binary Riemannian metrics, ibid. vol. 77 (1955) pp. 853-867. MR 0075642 (17:782e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.00, 53.00

Retrieve articles in all journals with MSC: 35.00, 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0095329-3
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society